RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 4, Pages 754–768 (Mi zvmmf16)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical stability analysis of the Taylor–Couette flow in the two-dimensional case

O. M. Belotserkovskiia, V. V. Denisenkoa, A. V. Konyukhovb, A. M. Oparina, O. V. Troshkina, V. M. Chechetkinc

a Institute for Computer-Aided Design, Russian Academy of Sciences, ul. Vtoraya Brestskaya 19/18, Moscow, 123056, Russia
b Institute of Thermophysical Extremal States, Joint Institute of High Temperatures, Russian Academy of Sciences, ul. Izhorskaya 13/19, Moscow, 125412, Russia
c Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moscow, 125047, Russia

Abstract: The stability of the laminar flow between two rotating cylinders (Taylor–Couette flow) is numerically studied. The simulation is based on the equations of motion of an inviscid fluid (Euler equations). The influence exerted on the flow stability by physical parameters of the problem (such as the gap width between the cylinders, the initial perturbation, and the velocity difference between the cylinders) is analyzed. It is shown that the onset of turbulence is accompanied by the formation of large vortices. The results are analyzed and compared with those of similar studies.

Key words: Taylor–Couette flow stability, numerical simulation of the Euler equation for inviscid fluid, turbulence.

Full text: PDF file (2047 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:4, 729–742

Bibliographic databases:

UDC: 519.634
Received: 22.10.2008

Citation: O. M. Belotserkovskii, V. V. Denisenko, A. V. Konyukhov, A. M. Oparin, O. V. Troshkin, V. M. Chechetkin, “Numerical stability analysis of the Taylor–Couette flow in the two-dimensional case”, Zh. Vychisl. Mat. Mat. Fiz., 49:4 (2009), 754–768; Comput. Math. Math. Phys., 49:4 (2009), 729–742

Citation in format AMSBIB
\Bibitem{BelDenKon09}
\by O.~M.~Belotserkovskii, V.~V.~Denisenko, A.~V.~Konyukhov, A.~M.~Oparin, O.~V.~Troshkin, V.~M.~Chechetkin
\paper Numerical stability analysis of the Taylor--Couette flow in the two-dimensional case
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 4
\pages 754--768
\mathnet{http://mi.mathnet.ru/zvmmf16}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2560954}
\zmath{https://zbmath.org/?q=an:1177.76451}
\elib{https://elibrary.ru/item.asp?id=11770417}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 4
\pages 729--742
\crossref{https://doi.org/10.1134/S0965542509040162}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265647400016}
\elib{https://elibrary.ru/item.asp?id=13613266}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65149105018}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf16
  • http://mi.mathnet.ru/eng/zvmmf/v49/i4/p754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Troshkin, “Nonlinear stability of a parabolic velocity profile in a plane periodic channel”, Comput. Math. Math. Phys., 53:11 (2013), 1729–1747  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:421
    Full text:138
    References:47
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021